# SDR 2023FA0000661

- Difficulty date: September 18, 2023
- Submitted: October 23, 2023
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE INDICATIONS AROUND THE BEAD SET AREA THAT LOOK TO BE CORROSION OR TOOL DAMAGED.  THESE INDICATIONS WERE FOUND USING EDDY CURRENT AND SHOW THAT SOME INDICATIONS HAD SIGNIFICANT DEPTH COMPARABLE TO A 0.040 EDM NOTCH OR MORE.
